# SDR TAOA029707

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 6150 - DURING OVERNIGHT INSPECTION, THE FORWARD LAVATORY SMOKE DETECTOR WAS FOUND INOPERATIVE.  WOULD NOT MAKE AUDIBLE SOUND WHEN TESTED.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  OPERATION TESTED OK.  (X)
